# SDR VNAA2013092400010

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 23,581 hours, 23,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT SIDE BOTTOM WALL EXIT SIGN AND FLOOR EMERGENCY LIGHT BETWEEN ROW 5 AND ROW 8 WILL NOT LIGHT.  MX INSPECTED, R & R POSITION NR 3 POWER SUPPLY INVERTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
